# SDR CA060224003

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,978 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 84250077
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON A TWO MINUTE COOL DOWN AFTER ONE HOUR FLIGHT, THE ENGINE STARTED TO SURGE, THE PILOT SHUTDOWN THE ENGINE AND AFTER A MOMENT TRIED A RESTART BUT IT WOULD NOT LIGHT-OFF.  THE ENGINEER FOUND NO FUEL WOULD COME OUT OF FCU.  FCU WAS REPLACED.
